# SDR AALA20000723

- Difficulty date: April 27, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 849704
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2485 - UPON LANDING, GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR EXTENSION FOR 20 TO 25 SECONDS.  EICAS AMBER GEAR DOOR WARNING SOUNDED AFTER GO-AROUND.  GEAR LEFT DOWN UNTIL LANDING.  REPLACED UPLOCK PROXIMITY SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.   (X)
